# SDR AALA202010019008

- Difficulty date: September 15, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED CORNER FITTING LOCATED AT FR 68 AND STR 23L AT AFT GALLEY AREA MEASURING L= 0.676 IN, W= 0.423 IN, D= 0.053 IN.  REPLACED CORNER FITTING, IAW A321 SRM 51-72-11-911-001, 51-42-11-801 AND DWG D53480505.
